# SDR GLBA96053

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AAZYA6P2722A
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DLH - CREW REPORTED THAT THEY HAD NO RIGHT 'DOWN AND LOCKED' INDICATION AFTER GEAR EXTENSION.  CREW MADE AN UNEVENTFUL LANDING.  MAINTENANCE CLEANED RIGHT DOWNLOCK PROXIMITY SENSORS.  GEAR SWING OPS CHECK GOOD.  (M)
